# SDR SWAA2016121210404

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 37,479 hours, 21,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142032614
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY ESCAPE GROUND ILLUMINATION LIGHT INOP.  REPAIRED WIRE IAW AMM.
